Peyerimhoff, N. (2002) 'Simplices of maximal volume or minimal total edge length in hyperbolic space.', Journal of the London Mathematical Society., 66 (3). pp. 753-768.
This article is mainly concerned with simplices in n-dimensional hyperbolic space. The main tool is a hyperbolic version of Steiner symmetrization. Our main results are: (A) Let T be the set of all hyperbolic n-simplices in a given closed ball B. A simplex in T is of maximal volume if and only if it is regular and if its vertices are contained in the boundary of B. (B) A hyperbolic simplex is of maximal volume if and only if it is regular and ideal. (C) Let T denote the set of all finite hyperbolic simplices with inradius r. A simplex in T has minimal total edge length if and only if it is regular. (D) Let T denote the set of all finite hyperbolic simplices of volume V. A simplex in T has minimal total edge length if and only if it is regular.
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1112/S0024610702003629|
|Record Created:||27 Apr 2007|
|Last Modified:||08 Apr 2009 16:30|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|